# SDR 9710481156

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Contl Box
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE SLAT DISAGREEMENT LIGHT ILLUMINATED WITH THE TAKEOFF WARNING HORN.  ABORTED TAKEOFF.  MAINTENANCE REPLACED THE MAIN LANDING GEAR PROXIMITY CONTROL BOX AND THE FLAP POSITION INDICATOR.
